# SDR DHL2006809002

- Difficulty date: June 24, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR UPLATCH CHECK, GEAR UNLOCK LIGHT ILLUMINATED.  ABNORMAL PROCEDURE COMPLETED.  CONTINUED FLIGHT WITH GEAR HANDLE UP.  LUBED LEFT AND RIGHT UPLOCK ACTUATOR, CLEANED UPLOCK SWITCHES, PERFORMED A/C JACKING AND PERFORMED 3 GEAR SWINGS IAW 32-31-3.  OPS CHECKED NORMAL, NO DEFECTS NOTED.
